Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 70, NWS Mobile, AL

October 18, 2010

NWS Mobile, AL issued this red flag warning at Oct 18, 2010, 5:29 AM EDT. It took effect at Oct 18, 2010, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 18, 2010, 5:29 AM EDT (09:29 UTC)
In effect from
Oct 18, 2010, 1:00 PM EDT
Expired
Oct 18, 2010, 7:00 PM EDT
In force
6 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

110 
WWUS84 KMOB 180929
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
429 AM CDT MON OCT 18 2010

...A RED FLAG WARNING IS IN EFFECT FROM NOON TO 6 PM TODAY FOR
THE WESTERN FLORIDA PANHANDLE FOR A LONG DURATION OF LOW HUMIDITY...

..A FIRE WEATHER WATCH HAS BEEN ISSUED TUESDAY AFTERNOON FOR THE
INTERIOR PORTIONS OF THE WESTERN FLORIDA PANHANDLE FOR A POTENTIALLY
LONG DURATION OF LOW HUMIDITY...

.DISCUSSION...A VERY DRY AIRMASS WILL PERSIST ACROSS THE REGION
TODAY. LOWEST HUMIDITY VALUES ARE EXPECTED TO DROP TO AROUND 30
PERCENT THIS AFTERNOON. A GRADUAL INCREASE IN MOISTURE WILL OCCUR ON
TUESDAY AS SURFACE HIGH PRESSURE MOVES WELL EAST OF THE AREA.
HOWEVER...AFTERNOON HUMIDITY VALUES ON TUESDAY WILL LIKELY APPROACH
30 PERCENT OVER THE INTERIOR PARTS OF THE WESTERN FLORIDA PANHANDLE...
POTENTIALLY RESULTING IN A SUFFICIENTLY LONG DURATION OF CRITICAL
HUMIDITY.

FLZ001-003-005-182100-
/O.UPG.KMOB.FW.A.0064.101018T1700Z-101018T2300Z/
/O.NEW.KMOB.FW.W.0070.101018T1700Z-101018T2300Z/
/O.NEW.KMOB.FW.A.0065.101019T1800Z-101019T2300Z/
INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA-
429 AM CDT MON OCT 18 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON. 

A VERY DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY. LOWEST
HUMIDITY VALUES ARE EXPECTED TO DROP TO AROUND 30 PERCENT THIS
AFTERNOON. A GRADUAL INCREASE IN MOISTURE WILL OCCUR ON TUESDAY AS
SURFACE HIGH PRESSURE MOVES WELL EAST OF THE AREA. HOWEVER...AFTERNOON
HUMIDITY VALUES ON TUESDAY WILL LIKELY APPROACH 30 PERCENT OVER THE
INTERIOR PARTS OF THE WESTERN FLORIDA PANHANDLE... POTENTIALLY
RESULTING IN A SUFFICIENTLY LONG DURATION OF CRITICAL HUMIDITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER  FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$

FLZ002-004-006-182100-
/O.UPG.KMOB.FW.A.0064.101018T1700Z-101018T2300Z/
/O.NEW.KMOB.FW.W.0070.101018T1700Z-101018T2300Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
429 AM CDT MON OCT 18 2010

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS
EVENING. 

A VERY DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY. LOWEST
HUMIDITY VALUES ARE EXPECTED TO DROP TO AROUND 30 PERCENT THIS
AFTERNOON...SLIGHTLY HIGHER ALONG THE IMMEDIATE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$
2 follow-up statements
301 
WWUS84 KMOB 182005
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
305 PM CDT MON OCT 18 2010

...A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM TODAY FOR THE
WESTERN FLORIDA PANHANDLE FOR A MARGINAL DURATION OF LOW RELATIVE
HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON FOR THE
INTERIOR PORTIONS OF SANTA ROSA AND OKALOOSA COUNTIES IN THE
WESTERN FLORIDA PANHANDLE FOR A MARGINAL DURATION OF LOW
RELATIVE HUMIDITY...

.DISCUSSION...MOISTURE LEVELS WILL GRADUALLY INCREASE THROUGH
MID WEEK AS HIGH PRESSURE OVER THE EXTREME SOUTHEAST STATES
MOVES INTO THE WESTERN ATLANTIC.  ALTHOUGH DAYTIME TEMPERATURES
WILL CONTINUE TO BE SEVERAL DEGREES ABOVE SEASONABLE
LEVELS...THE HIGHER MOISTURE LEVELS WILL LIMIT THE DURATION
OF RELATIVE HUMIDITIES BELOW CRITICAL LEVELS.  A RED FLAG
WARNING HAS BEEN ISSUED FOR A PORTION OF THE INTERIOR
COUNTIES IN THE NORTHWEST FLORIDA PANHANDLE FOR A MARGINAL
DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT.  AFTERNOON
RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL
LEVELS ON WEDNESDAY.

FLZ001-182300-
/O.CAN.KMOB.FW.A.0065.101019T1800Z-101019T2300Z/
/O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/
INLAND ESCAMBIA-
305 PM CDT MON OCT 18 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE FIRE
WEATHER WATCH. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM
CDT THIS EVENING. 

A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY THEN MOISTURE
LEVELS WILL INCREASE THROUGH MID WEEK.  RELATIVE HUMIDITIES ARE
EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON THEN BRIEFLY
DROP BELOW CRITICAL LEVELS ON TUESDAY BUT NOT SATISFY DURATION
REQUIREMENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$

FLZ003-005-191215-
/O.UPG.KMOB.FW.A.0065.101019T1800Z-101019T2300Z/
/O.NEW.KMOB.FW.W.0071.101019T1800Z-101019T2300Z/
/O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/
INLAND SANTA ROSA-INLAND OKALOOSA-
305 PM CDT MON OCT 18 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CDT TUESDAY. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.

A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY THEN MOISTURE
LEVELS WILL INCREASE THROUGH MID WEEK.  RELATIVE HUMIDITIES ARE
EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON THEN DROP
BELOW CRITICAL LEVELS AGAIN ON TUESDAY FOR SLIGHTLY LONGER THAN
FOUR HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&
$$

FLZ002-004-006-182300-
/O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
305 PM CDT MON OCT 18 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.

A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY. LOWEST HUMIDITY
VALUES ARE EXPECTED TO DROP TO AROUND 30 PERCENT THIS
AFTERNOON...SLIGHTLY HIGHER ALONG THE IMMEDIATE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$
927 
WWUS84 KMOB 182016
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
316 PM CDT MON OCT 18 2010

...THE RED FLAG WARNING HAS BEEN CANCELLED TODAY FOR THE COASTAL
PORTION OF THE NORTHWEST FLORIDA PANHANDLE...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM TODAY FOR THE
INTERIOR PORTION OF THE WESTERN FLORIDA PANHANDLE FOR A MARGINAL
DURATION OF LOW RELATIVE HUMIDITY...

...A RED FLAG WARNING IS IN EFFECT TUESDAY AFTERNOON FOR THE
INTERIOR PORTIONS OF SANTA ROSA AND OKALOOSA COUNTIES IN THE
WESTERN FLORIDA PANHANDLE FOR A MARGINAL DURATION OF LOW RELATIVE
HUMIDITY...

.DISCUSSION...MOISTURE LEVELS WILL GRADUALLY INCREASE THROUGH MID
WEEK AS HIGH PRESSURE OVER THE EXTREME SOUTHEAST STATES MOVES
INTO THE WESTERN ATLANTIC.  ALTHOUGH DAYTIME TEMPERATURES WILL
CONTINUE TO BE SEVERAL DEGREES ABOVE SEASONABLE LEVELS...THE
HIGHER MOISTURE LEVELS WILL LIMIT THE DURATION OF RELATIVE
HUMIDITIES BELOW CRITICAL LEVELS.  A RED FLAG WARNING HAS BEEN
ISSUED FOR A PORTION OF THE INTERIOR COUNTIES IN THE NORTHWEST
FLORIDA PANHANDLE FOR A MARGINAL DURATION OF RELATIVE HUMIDITIES
BELOW 35 PERCENT.  AFTERNOON RELATIVE HUMIDITIES ARE EXPECTED TO
REMAIN ABOVE CRITICAL LEVELS ON WEDNESDAY.

FLZ002-004-006-182130-
/O.CAN.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/
COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA-
316 PM CDT MON OCT 18 2010

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE RED FLAG
WARNING. 

SUFFICIENT GULF MOISTURE HAS FLOWED INTO THE AREA TO PREVENT RELATIVE
HUMIDITIES FROM DROPPING BELOW CRITICAL LEVELS FOR A SUFFICIENT
DURATION...THUS THE RED FLAG WARNING HAS BEEN CANCELLED.

$$

FLZ003-005-191230-
/O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/
/O.CON.KMOB.FW.W.0071.101019T1800Z-101019T2300Z/
INLAND SANTA ROSA-INLAND OKALOOSA-
316 PM CDT MON OCT 18 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CDT
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 6 PM CDT
TUESDAY. 

A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY THEN MOISTURE
LEVELS WILL INCREASE THROUGH MID WEEK.  RELATIVE HUMIDITIES ARE
EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON THEN DROP
BELOW CRITICAL LEVELS AGAIN ON TUESDAY FOR SLIGHTLY LONGER THAN
FOUR HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$

FLZ001-182300-
/O.CON.KMOB.FW.W.0070.000000T0000Z-101018T2300Z/
INLAND ESCAMBIA-
316 PM CDT MON OCT 18 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING.

A DRY AIRMASS WILL PERSIST ACROSS THE REGION TODAY THEN MOISTURE
LEVELS WILL INCREASE THROUGH MID WEEK.  RELATIVE HUMIDITIES ARE
EXPECTED TO DROP TO AROUND 30 PERCENT THIS AFTERNOON THEN BRIEFLY
DROP BELOW CRITICAL LEVELS ON TUESDAY BUT NOT SATISFY DURATION
REQUIREMENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A LONG DURATION
OF LOW RELATIVE HUMIDITY SUPPORTS AN INCREASE IN FIRE GROWTH
POTENTIAL.

FOR ADDITIONAL INFORMATION ON LOCAL BURN BANS AND FIRE ALERTS...
REFER TO AREA FORESTRY COMMISSIONS...STATE DIVISIONS OF FORESTRY
AND UNITED STATES FOREST SERVICE STATEMENTS. THE PUBLIC IS URGED
TO COMPLY WITH LOCAL BURN BANS AND REFRAIN FROM ANY OUTDOOR
BURNING.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Oct 18, 12:25 AM EDT, 5 hours 4 minutes earlier.

Area forecast discussion, Oct 18, 12:25 AM EDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1125 PM CDT SUN OCT 17 2010

.AVIATION (06Z ISSUANCE)...VFR CONDITIONS CONTINUE FOR THE NEXT 24
HOURS. /13

&&

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT...CURRENTLY OVER THE
CONUS AND SURROUNDING AREAS...A BUNCH OF SHORTWAVE ENERGY IS
CURRENTLY MOVING OVER...WITH A CLOSED LOW OFF THE CALIFORNIA
COAST...AND SEVERAL SHORTWAVES MOVING OVER THE SOUTHERN PLAINS.
ALSO...ANOTHER CLOSED LOW WAS LOCATED EAST OF ME...WITH MORE ENERGY
ALONG THE US/CA BORDER.

IN THE LOWER LEVELS OF THE TROPOSPHERE...SURFACE HIGH PRESSURE IS
STILL CENTERED OVER THE SOUTHEASTERN CONUS...BUT WITH THE ENERGY
SWIRLING EAST ALONG THE NORTHERN BORDER...THE SURFACE FRONT OVER THE
CENTRAL PLAINS HAS PUSHED EAST...STRETCHING FROM THE OK PANHANDLE
NORTHEAST TO THE MID ATLANTIC REGION. THE AIRMASS OVER THE
SOUTHEASTERN CONUS AND TENN RIVER VALLEY IS PRETTY DRY...THOUGH
LOOKING AT THE LATEST GOES PRECIP H20 SHOT...THE DRIEST PART OF THE
AIRMASS HAS SHIFTED NORTH...TO OVER NORTHERN AL/GA.

FOR TONIGHT THROUGH MONDAY NIGHT...THE SHORTWAVE ENERGY MOVES FROM
OVER TX TO THE EASTERN SEABOARD...BUT WITH LITTLE MOISTURE TO WORK
WITH...AM EXPECTING LITTLE MORE THAN A BIT OF EXTRA MID/UPPER LEVEL
CLOUDS. ALSO...SOME OF THE ENERGY SWING SOUTHEAST AROUND THE NEAR-ME
UPPER SYSTEM...BEGINNING TO PUSH THE SURFACE FRONT TOWARDS THE AREA. AM
CONTINUING THE TREND OF OVERNIGHT TEMPS BEING LOWER THAN GUIDANCE...WITH
DAYTIME HIGHS AROUND GUIDANCE...WITH LITTLE MOISTURE TO
ABSORB/RELEASE THE DAYTIME INSOLATION.

TUESDAY THROUGH TUESDAY NIGHT...AS THE UPPER DYNAMICS CONTINUE
SWINGING AROUND THE UPPER LOW...THE SURFACE FRONT GETS PUSHED TOWARDS
THE FA...WITH GUIDANCE IN GENERAL AGREEMENT IN THE FRONT STALLING
NORTH OR JUST ALONG THE NORTHERN BORDER OF THE FA BY WEDNESDAY MORN.
GUIDANCE CONTINUES TO BE GENERALLY DRY TUESDAY NIGHT...SO HAVE
CONTINUED THE TREND WITH THE FORECAST.

.LONG TERM...WEDNESDAY ON...NO CHANGES FROM PREVIOUS. HIGH PRESSURE
BUILDS OVER THE GULF OF MEX...WITH A RIDGE STRETCHING NORTH OVER THE
EASTERN CONUS. DRY AND SEASONABLY WARM.

&&

.MARINE...THE SURFACE HIGH OVER THE EXTREME SOUTHEAST STATES SHIFTS
INTO THE WESTERN ATLANTIC TONIGHT INTO MONDAY LEAVING A SURFACE
RIDGE AXIS OVER THE GULF COASTAL STATES.  A SERIES OF SURFACE LOWS
DEVELOP OVER THE SOUTHERN PLAINS AND MOVE OFF TO THE EAST...PASSING
NORTH OF THE AREA AND GRADUALLY BRINGING A WEAK FRONT SOUTHWARD
TOWARDS THE MARINE AREA THROUGH TUESDAY NIGHT.  THE WEAK FRONT MOVES
THROUGH THE MARINE AREA WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT.  A
LARGE SURFACE HIGH BUILDS FROM THE PLAINS INTO THE REGION ON
THURSDAY.  SEAS WILL REMAIN 1 TO 2 FEET THROUGH THE PERIOD.  LIGHT
WINDS BECOME ONSHORE DURING THE DAY AND TEND TO BACK TO AN OFFSHORE
DIRECTION AT NIGHT...THEN MAINLY OFFSHORE IN THE WAKE OF THE FRONT.
/29

&&

.FIRE WEATHER...SURFACE HIGH PRESSURE OVER THE SOUTHEASTERN STATES
WILL GET PUSHED EAST THROUGH THE FIRST HALF OF THE WEEK...WITH
GENERAL ONSHORE FLOW RETURNING AND STRENGTHENING SOMEWHAT. A
WEAK FRONT WILL APPROACH THE AREA MID WEEK...STALLING ALONG THE
NORTHERN GULF COAST WEDNESDAY NIGHT. WITH THE FRONTS STALLING
ALONG THE COAST...MORE DRY AIR IS NOT EXPECTED TO MOVE OVER THE
AREA FOR THE LATTER HALF OF THE WEEK. ANY RAIN OCCURRING WITH THE
FRONT WILL BE LIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      52  82  56  82  59 /  00  00  00  05  10
PENSACOLA   54  81  58  82  62 /  00  00  00  05  05
DESTIN      56  78  60  80  63 /  00  05  00  05  05
EVERGREEN   42  83  49  83  55 /  00  00  00  05  05
WAYNESBORO  46  84  51  84  57 /  00  00  00  05  10
CAMDEN      40  83  47  84  55 /  00  00  00  05  10
CRESTVIEW   42  83  49  84  54 /  00  05  00  05  05

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM NOON MONDAY TO 6 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&

29/16
Hazardous weather outlook, Oct 17, 9:00 PM EDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
800 PM CDT SUN OCT 17 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-190115-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
800 PM CDT SUN OCT 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND
NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

DANGEROUS WILDFIRE CONDITIONS WILL CONTINUE ON MONDAY. OUTDOOR
BURNING IS STRONGLY DISCOURAGED. A STATEWIDE BURN BAN REMAINS IN
EFFECT FROM THE MISSISSIPPI FORESTRY COMMISSION AND A STATEWIDE FIRE
ALERT REMAINS IN EFFECT FROM THE ALABAMA FORESTRY COMMISSION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SATURDAY

DANGEROUS WILDFIRE CONDITIONS WILL CONTINUE THROUGH THE WEEK.
OUTDOOR BURNING IS STRONGLY DISCOURAGED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 5:29 AM EDTFire Weather WatchMOB11 hr
Oct 18, 4:05 PM EDTRed Flag WarningMOB27 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.